# SDR GTIA2019110234755

- Difficulty date: November 2, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 9,486 hours, 4,207 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT DESCENDING THROUGH 700 DIRTY SOCK/ PAINT SMELL TURNED PACK 1 OFF SMELL WENT AWAY.-FOLLOWED TSM 05-50-00-810-831-A USING AEROTRACER FUME DETECTOR NO FUME DETECTED PERFORMED PACK BURN OPERATED AT FULL HOT + FULL COLD FOR 20 MINS IAW AMM 21-63-00. A/C OK FOR SERVICE.
